# SDR REXA201100570

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 18,643 hours, 16,139 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT FS 621 AT THE LT LINTEL FITTING CRACK 0.150 INCH LONG AT THE 10 O'CLOCK.  REPAIRED IAW BOMBARDIER REO 601R53-61-1230.
